A patient in whom acute myocardial infarction developed during diclofenac-induced anaphylaxis is described. ST-segment elevation myocardial infarction is a rare complication of anaphylactic reactions, but can occur even in patients with angiographically normal coronary arteries. Physicians should be aware of such a complication in order to diagnose it early and treat it properly. In the patient described here, according to the temporal relationship with diclofenac intake and the exclusion of coronary stenosis, it is probable that diclofenac caused the symptoms. To our knowledge, this is the first reported case of Kounis syndrome due to diclofenac. The patient’s recovery was uneventful.
Acute ST-Segment Elevation Myocardial Infarction Associated With Diclofenac-Induced Anaphylaxis: Case Report
- Views Icon Views
- Share Icon Share
- Tools Icon Tools
- Search Site
J. W. B. de Groot, A. T. M. Gosselink, J. P. Ottervanger; Acute ST-Segment Elevation Myocardial Infarction Associated With Diclofenac-Induced Anaphylaxis: Case Report. Am J Crit Care 1 July 2009; 18 (4): 388–386. doi: https://doi.org/10.4037/ajcc2009100
Download citation file: